Previous |  Up |  Next

Article

Title: $\alpha$-compact fuzzy topological spaces (English)
Author: Thakur, S. S.
Author: Saraf, R. K.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 120
Issue: 3
Year: 1995
Pages: 299-303
Summary lang: English
.
Category: math
.
Summary: The purpose of this paper is to introduce and discuss the concept of $\alpha$-compactness for fuzzy topological spaces. (English)
Keyword: fuzzy topological spaces
Keyword: compactness
Keyword: $\alpha$-compactness
Keyword: $\alpha$-open
Keyword: fuzzy $\alpha$-continuity
MSC: 04A72
MSC: 54A40
idZBL: Zbl 0841.54005
idMR: MR1369688
.
Date available: 2009-09-24T21:12:05Z
Last updated: 2015-09-04
Stable URL: http://hdl.handle.net/10338.dmlcz/126002
.
Reference: [1] C. L. Chang: Fuzzy topological spaces.J. Math. Anal. 24 (1968), 182-190. Zbl 0167.51001, MR 0236859, 10.1016/0022-247X(68)90057-7
Reference: [2] O. Njästed: On some classes of nearly open sets.Pacific J. Math. 15 (1976), 961-970. MR 0195040, 10.2140/pjm.1965.15.961
Reference: [3] S. N. Maheshwari, S. S. Thakur: On $alpha$-irresolute mapping.Tamkang J. Math. 11 (1980), 209-214. MR 0696921
Reference: [4] S. N. Maheshwari, S. S. Thakur: On $alpha$-continuous mapping.J. Ind. Acad. Math. 7 (1985), 46-50. MR 0879373
Reference: [5] S. N. Maheshwari, S. S. Thakur: On $alpha$-compact spaces.Bull. Inst. Math. Acad. Sinica 13 (1985), 341-347. MR 0866569
Reference: [6] A. S. Mashhour I. A. Hassanian S. N. El-deeb: $alpha$-continuous and $alpha$-open mappings.Acta Math. Sci. Hungar. 41 (1983), 213-218. MR 0703734, 10.1007/BF01961309
Reference: [7] L. A. Zadeh: Fuzzy sets.Inform and control 8 (1965), 338-353. Zbl 0139.24606, MR 0219427, 10.1016/S0019-9958(65)90241-X
.

Files

Files Size Format View
MathBohem_120-1995-3_8.pdf 254.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo